# SDR 2005UALA00531

- Difficulty date: June 7, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 49,360 hours, 26,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EEL LIGHTS INOP FROM ROW 14 TO AFT GALLEY.  POWER STRIP IN FLOOR TRACK WAS REPLACED.OK
